# SDR DL76G090044

- Difficulty date: January 12, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 47,764 hours, 6,906 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CABIN AUTO INOP.  FAULT APPEARED AFTER ENG 2 STARTED.  PERFORMED BITE ON BOTH COMPUTERS.  BOTH SHOWS AC MOTOR FAULT.  RESET FAULT LIGHT EXTINGUISHED.  SYST OPS CK NML.
